Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 771, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 15, 2008, 8:25 PM CDT for Rankin County, Scott County, Smith County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 15, 2008, 8:25 PM CDT (01:25 UTC)
- Expired
- Aug 15, 2008, 8:56 PM CDT
- In force
- 31 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Rankin County, MS, Scott County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 31 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1938 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 4:00 PM CDT, 4 hours 25 minutes earlier.
Area forecast discussion, Aug 15, 4:00 PM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 400 PM CDT FRI AUG 15 2008 .SHORT TERM...IT IS NOW LOOKING LIKE A DECENT CHANCE AT WIDESPREAD RAINFALL FOR THE REGION BETWEEN TONIGHT AND TOMORROW AS A POTENT AUGUST DISTURBANCE CROSSES THE LOWER MISSISSIPPI VALLEY. FOR MANY DAYS PREVIOUS MODELS HAVE SUGGESTED THERE WOULD NOT BE ENOUGH MOISTURE IN THE VICINITY TO PRODUCE GOOD OPPORTUNITIES FOR RAIN WHEN THIS DISTURBANCE PASSED THROUGH. NOW IT APPEARS THAT MODERATE MOISTURE LEVELS (1.75 TO 2 INCH PRECIPITABLE WATER VALUES) WILL BE ENOUGH IN THE PRESENCE OF A WEST TO EAST ORIENTED BAROCLINIC ZONE TO GENERATE A GOOD COVERAGE OF SHOWERS AND EMBEDDED THUNDERSTORMS DURING THIS PERIOD. BEST CHANCES OF RAIN TONIGHT WILL BE ALONG AND WEST OF THE NATCHEZ TRACE CORRIDOR WHERE MOISTURE CONVERGENCE AND MOISTURE TRANSPORT VECTORS WILL BE BEST. THE HIGHEST POTENTIAL FOR WETNESS SHOULD BE LOCATED ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR TOMORROW WITH RAIN CHANCES TAPERING OFF FROM NORTH TO SOUTH LATE IN THE DAY AS ENERGETIC FORCING ALOFT SHIFTS TO OUR EAST. THIS WOULD BE A SET UP FOR LOTS OF SEVERE WEATHER FOR THE AREA THIS TIME OF YEAR IF INSTABILITY WERE HIGHER...BUT EXPECTATIONS OF RATHER TAME ATMOPHERIC LAPSE RATES THROUGH TOMORROW IN MOST AREAS SHOULD KEEP THE THREAT FOR WIDESPREAD SEVERE STORMS LOW...ALTHOUGH ISOLATED SEVERE STORMS WILL STILL BE POSSIBLE. THE MAIN THREATS SHOULD BE HIGH WINDS...ESPECIALLY IF ANY ORGANIZED CLUSTERS OF STORMS CAN DEVELOP. ALSO OF POTENTIAL CONCERN IS THE RISK OF HEAVY RAINFALL. THIS RISK APPEARS HIGHEST TONIGHT IN NORTHWEST ZONES WHERE THE COMBINATION OF INSTABILITY...MOISTURE TRANSPORT AND ATMSOPHERIC LIFT WILL BE MAXIMIZED. OTHERWISE THE THREAT OF EXCESSIVE RAIN (AMOUNTS OVER 2 TO 3 INCHES) APPEARS TO BE VERY LOCALIZED AND NOT WORTHY OF A FLASH FLOOD WATCH. SEE THE HAZARDOUS WEATHER OUTLOOK FOR MORE DETAILS. BY SATURDAY NIGHT AND SUNDAY THERE SHOULD BE A TEMPORARY LULL IN RAINFALL AS DISTURBANCES SHIFT TO THE EAST OF THE REGION AND THE MAIN MOISTURE AXIS IS SHOVED SOUTH TOWARD THE GULF COAST. /BB/ .LONG TERM... LATE SUN THROUGH TUE...QUITE A BIT OF UNCERTAINTY HERE BUT THESE DAYS DO APPEAR TO BE THE DECENT CHANCES FOR SOME ADDITIONAL RAIN. MOISTURE WILL BE ON THE INCREASE WITH PWS INCREASING FROM JUST ABV 1.25 TO NEAR 2. THE CLOSED UPPER LOW ON THE LEE SIDE OF THE ROCKIES SUN WILL SLOWLY WORK EAST INTO THE CNTRL PLAINS BY TUE AND THIS FEATURE WILL TRY TO SEND A FEW IMPULSES OUR WAY. THIS SHOULD HELP GET ISLTD TO SCT CONVECTION ACROSS PORTIONS OF THE CWA. LOOK FOR THE BEST CHANCE FOR RAIN ON SUN TO BE ACROSS THE SW. THIS AREA WILL BE THE FIRST TO SEE THE INCREASE IN MOISTURE AND WILL BE CLOSEST TO THE FIRST OF MULTIPLE WAVES TO ROTATE AROUND THE LOW. WITH THE UPPER LOW PUSHING EAST ON MON THE RAIN CHANCES SHOULD GET A LITTLE BETTER AND EXPAND TO THE EAST SOME. MOISTURE SHOULD NOT BE TOO MUCH OF A PROBLEM AND AS ANY ONE OF THESE NEXT DISTURBANCES MOVES TWRDS THE REGION SHRA AND TSRA SHOULD DEVELOP DURING THE DAY. TUE MAY BE QUITE SIMILAR TO MON WITH THE BEST CHANCE OF RAIN ACROSS THE WRN HALF OF THE CWA(CLOSER TO THE INFLUENCE OF THE UPPER LOW). IF THE UPPER LOW IS A LITTLE FURTHER SOUTH AND EAST THEN POPS WILL LIKELY NEED TO BE RAISED ACROSS THE AREA FOR MON AND TUE. AS FOR TEMPERATURES LOOK FOR THE AREA TO BE NEAR NORMAL. H925 TEMPS WILL BE RIGHT AROUND 24-25C AND THIS SHOULD ALLOW EVERYONE TO APPROACH 90 WITH AREAS OUTSIDE OF THE RAIN GETTING INTO THE LOWER 90S AND THE AREAS THAT SEE RAIN POSSIBLY STAYING IN THE UPPER 80S. HEADING INTO THE REST OF THE WEEK...THE MDLS SEEM TO WANT TO QUICKLY BUILD IN A RIDGE OVER THE SERN/ERN CONUS WITH THE RIDGE AXIS EXTENDING THROUGH CNTRL MS INTO SRN LA(NE TO SW). THE RIDGE SHOWN BY THE MDLS NOW IS QUITE STRONG AND WOULD LIKELY KEEP THE AREA MOSTLY DRY. THIS DOES APPEAR TO BE SOMEWHAT DIFFERENT FROM PREVIOUS MDLS RUNS AND FCST AND WITH THAT I WILL JUST STICK WITH THE DRIER AND WARMER GUI VALUES. OTHER THAN THAT WE WILL KEEP AN EYE ON THE TROPICS AND ON THAT DISTURBANCE MOVING TWRDS PUERTO RICO. /CAB/ && .AVIATION...VFR CONDITIONS ARE EXPECTED AT MOST TAF SITES INTO TONIGHT. ISOLATED CONVECTION IS ONGOING MAINLY THE DELTA REGION THIS AFTERNOON...KGLH AND KGWO...AS AN UPPER LEVEL DISTURBANCE TO THE WEST IS INTERACTING WITH A STALLED BOUNDARY OVER THE AREA. THIS TREND WILL CONTINUE THROUGH A GOOD BIT OF TONIGHT...WITH ACTIVITY EXPECTING TO BECOME MORE WIDESPREAD SATURDAY MORNING...AND INTO SATURDAY AFTERNOON AS A SERIES OF DISTURBANCES ARE POISED TO MOVE ACROSS THE AREA. MVFR/IFR CEILINGS AND VISIBILITIES WILL BRIEFLY BE POSSIBLE THROUGH THE AFTERNOON AT SITES WHERE CONVECTION IS OBSERVED. THEN THROUGH THE NIGHT...MVFR...TO OCCASIONAL IFR...CONDITIONS SHOULD PREVAIL AS DEEP MOISTURE INCREASES AND SHOWERS AND THUNDERSTORMS BECOME MORE WIDESPREAD THROUGH THE DAY SATURDAY. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 85 67 89 / 68 74 20 10 MERIDIAN 70 84 66 88 / 59 75 24 13 VICKSBURG 70 86 68 90 / 80 65 18 11 HATTIESBURG 71 83 69 89 / 50 84 31 23 NATCHEZ 72 83 68 87 / 69 74 25 22 GREENVILLE 69 88 64 91 / 66 43 9 5 GREENWOOD 68 88 66 90 / 57 47 10 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 50/19
Hazardous weather outlook, Aug 15, 3:12 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE JACKSON MS 312 PM CDT FRI AUG 15 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 161945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 312 PM CDT FRI AUG 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA THIS EVENING AND INTO TONIGHT. STRONG DAMAGING WINDS AND HAIL WILL BE THE PRIMARY CONCERNS ASSOCIATED WITH ANY STORMS THAT BECOME SEVERE. THE AREA WITH THE GREATEST POTENTIAL FOR SEEING ANY STRONG TO SEVERE STORMS WILL BE AREAS ALONG AND WEST OF A NATCHEZ TO YAZOO CITY TO EUPORA LINE. THESE LATTER AREAS WILL ALSO HAVE HIGHER POSSIBILITIES OF EXPERIENCING LOCALLY HEAVY RAINS FROM THUNDERSTORM DOWNPOURS. AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO APPROACH THE OUTLOOK AREA FROM THE WEST AND INTERACT WITH A FRONTAL BOUNDARY IN AN INCREASINGLY MOISTURE AIRMASS. AS THIS OCCURS...THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING AND TONIGHT...WITH SOME POTENTIALLY BECOMING AT LEAST BRIEFLY INTENSE. ISOLATED STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA THROUGH THE DAY SATURDAY. STRONG DAMAGING WINDS WILL BE THE PRIMARY CONCERN WITH ANY SEVERE STORMS...WITH THE POTENTIAL FOR HAIL ALSO PRESENT. THE AREA WITH THE GREATEST POTENTIAL FOR SEEING ANY STRONG TO SEVERE STORMS WILL BE AREAS ALONG AND SOUTH OF INTERSTATE 20. ONCE AGAIN WITH A FRONTAL BOUNDARY STALLED ACROSS THE OUTLOOK AREA...SEVERAL UPPER LEVEL DISTURBANCES ARE FORECAST TO TRAVERSE THE BOUNDARY AND COMBINE WITH AN INCREASINGLY MOIST AND UNSTABLE AIRMASS PRESENT OVER THE AREA...THUS ALLOWING SHOWERS AND POTENTIALLY VIGOROUS THUNDERSTORMS TO DEVELOP OVER THE AREA. IN ADDITION...HEAVY RAINFALL WILL ALSO BE POSSIBLE ACROSS THE AREA SATURDAY...ESPECIALLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. WITH DEEP MOISTURE INCREASING THROUGH AT LEAST THE FIRST HALF OF THE DAY AND DISTURBANCES CONTINUING TO MOVE EAST ALONG THE STALLED FRONTAL BOUNDARY...ITS POSSIBLE THAT SOME SHOWERS AND THUNDERSTORMS COULD MOVE OVER THE SAME LOCATIONS WITHIN A SHORT AMOUNT OF TIME. THIS COULD LEAD TO THE PONDING OF WATER ON ROADS, AS WELL AS IN POOR DRAINAGE AREAS AND IN LOW LYING AREA. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT AND TOMORROW. OTHERWISE... ACTIVATION IS NOT EXPECTED THURSDAY AUGUST 21ST. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 19
In the hours before
Special weather statement, Aug 15, 4:31 PM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 431 PM CDT FRI AUG 15 2008 ARZ075-MSZ034-152215- CHICOT AR-WASHINGTON MS- 431 PM CDT FRI AUG 15 2008 ...A BAND OF STRONG THUNDERSTORMS CROSSING MISSISSIPPI RIVER... A BAND OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL AND 40 MPH WIND GUSTS WAS LOCATED FROM 8 MILES NORTH OF MCMILLAN CORNER TO 6 MILES SOUTH OF EUDORA AT 431 PM CDT...MOVING EAST AT 15 MPH. VERY HEAVY RAIN OF 1 TO 2 INCHES IS POSSIBLE WITH THESE STORMS AS THEY CROSS THE LAKE VILLAGE AND GREENVILLE AREAS THROUGH 6 PM. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO LIKELY WITH THESE STORMS ALONG WITH PONDING OF WATER ON ROADWAYS AND LOW LYING AREAS.IS HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN WESTERN WASHINGTON AND CHICOT COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. 40
Special weather statement, Aug 15, 5:13 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 513 PM CDT FRI AUG 15 2008 MSZ026>028-152300- GRENADA MS-CARROLL MS-MONTGOMERY MS- 513 PM CDT FRI AUG 15 2008 ...STRONG THUNDERSTORM OVER AVALON MOVING NORTHEAST... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...40 MPH WINDS AND VERY HEAVY RAIN OF 1 TO 2 INCHES WAS LOCATED OVER AVALON OR 3 MILES SOUTH OF LEFLORE AT 513 PM CDT...MOVING NORTHEAST AT 20 MPH. THIS STORM SHOULD IMPACT THE LEFLORE...HOLCOMB AREAS BY 530 PM AND POSSIBLY GRENADA AROUND 6 PM CDT WITH DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES AS WELL. PONDING OF WATER ON ROADS IS ALSO LIKELY...ESPECIALLY ALONG HIGHWAY 7 HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EXTREME NORTHWESTERN MONTGOMERY...NORTH CENTRAL CARROLL AND GRENADA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. 40
Special weather statement, Aug 15, 7:02 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 702 PM CDT FRI AUG 15 2008 MSZ043-048-049-160010- HINDS MS-RANKIN MS-MADISON MS- 702 PM CDT FRI AUG 15 2008 ...STRONG THUNDERSTORM OVER FLOWOOD MOVING NORTHEAST... A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN UP TO ONE INCH AND GUSTY WINDS TO 40 MPH WAS LOCATED OVER FLOWOOD AT 702 PM CDT...MOVING NORTHEAST AT 14 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS LIKELY WITH THIS STORM AS IT MOVES INTO THE ROSS BARNETT RESERVOIR AREA THROUGH 730 PM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTH CENTRAL MADISON...NORTHERN RANKIN AND EAST CENTRAL HINDS COUNTIES SHOULD MONITOR THIS STORM CLOSELY. 40
Local storm report, Aug 15, 7:38 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
738 PM CDT FRI AUG 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND GST 3 E JACKSON 32.32N 90.16W
08/15/2008 U0.00 MPH HINDS MS NWS EMPLOYEE
TREE ON POWER LINE AND BROUGHT DOWN POWER LINE NEAR
ENTRANCE TO LEFLEURS BLUFF GOLF COURSE.
&&
JCULINSpecial weather statement, Aug 15, 7:45 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 745 PM CDT FRI AUG 15 2008 LAZ025-MSZ059-160115- TENSAS LA-JEFFERSON MS- 745 PM CDT FRI AUG 15 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF CHURCH HILL AT 745 PM CDT...MOVING NORTHEAST AT 13 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING IN POOR DRAINAGE AREAS. AVOID AREAS WHERE WATER COVERS THE ROAD. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN JEFFERSON COUNTY...AND SOUTH CENTRAL TENSAS PARISH SHOULD MONITOR THIS STORM CLOSELY. 7
Special weather statement, Aug 15, 8:22 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 822 PM CDT FRI AUG 15 2008 MSZ049-160145- RANKIN MS- 822 PM CDT FRI AUG 15 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF JOHNS AT 822 PM CDT...MOVING NORTHEAST AT 11 MPH. THE STORM WILL REMAIN OVER RURAL RANKIN COUNTY. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING IN POOR DRAINAGE AREAS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHEASTERN RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY. 7
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 7:29 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 46 min |
| Aug 15, 10:00 PM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Claiborne, Clarke and 30 more | 13 hr |
| Aug 15, 10:40 PM CDT | Flash Flood Warning | JAN | Jasper, Jones | 50 min |
| Aug 16, 2:31 AM CDT | Flash Flood Warning | JAN | Leflore, Sunflower | 119 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.